Extension of Holomorphic Maps into Hermitian Manifolds.


Mathematische Annalen (1971)

  • Volume: 194, page 249-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


SHIFFMAN, Bernhard. "Extension of Holomorphic Maps into Hermitian Manifolds.." Mathematische Annalen 194 (1971): 249-258. <http://eudml.org/doc/162200>.

author = {SHIFFMAN, Bernhard},
journal = {Mathematische Annalen},
pages = {249-258},
title = {Extension of Holomorphic Maps into Hermitian Manifolds.},
url = {http://eudml.org/doc/162200},
volume = {194},
year = {1971},

AU - SHIFFMAN, Bernhard
TI - Extension of Holomorphic Maps into Hermitian Manifolds.
JO - Mathematische Annalen
PY - 1971
VL - 194
SP - 249
EP - 258
UR - http://eudml.org/doc/162200
ER -

Citations in EuDML Documents

  1. Do Duc Thai, On the D * -extension and the Hartogs extension
  2. Pham Ban, Some remarks on holomorphic extension in infinite dimensions
  3. Bui Dac Tac, Extending holomorphic maps in infinite dimensions
  4. Viêt-Anh Nguyên, A general version of the Hartogs extension theorem for separately holomorphic mappings between complex analytic spaces
  5. Viêt-Anh Nguyên, A unified approach to the theory of separately holomorphic mappings
  6. Do Duc Thai, Nguyen Le Huong, On the disc-convexity of complex Banach manifolds
  7. Le Mau Hai, Nguyen Van Khue, Meromorphic extension spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.